# SDR CALA2016121696044

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 75,300 hours, 28,395 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 5 FEET FWD OF L1 DOOR. FOUND TO BE FOUND TO BE OUT OF LIMITS IAW SRM 53-11-11 PAR 4.6.   REPAIRED IAW SRM 53-00-11 FIG 240.
